What should I do about uneven lips after Juvederm? (Photo)
Doctor Answers 9
Uneven lips after filler injections
Thank you for sharing your question. In some cases, hyaluronidase can be used to dissolve filler in undesirable areas or filler can be added in an attempt to correct unevenness. I recommend following up with your injector to discuss your concerns. He/she should be able to evaluate your lips in person and offer one of these options. Best of luck.
Your options are to wait for the filler to break down (usually 6-12 months), or have it dissolved. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.
Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
You might also like...
Lip Augmentation with Fillers or Lip Implant or Fat -- Go Slow, Use Cannulas
What should I do about uneven lips after Juvederm?
Uneven lips after #Juvederm
A little hyaluronidase should fix this up nicely without reversing all of the correction. Although you do not want to return for more filler, your injector should be able to do this for you, and usually would not charge you.
All the best,
Lips with bumps 2 weeks after injection
What to do for uneven lips?
More Juvederm can be added or Vitrasse can be used to help dissolve excess.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.